# SDR AALA20100204TUL01

- Difficulty date: February 4, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N7527A
- Make and model: Doug DC-9-82
- Aircraft serial: 49919
- Aircraft time: 56,789 hours, 29,323 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STATION 180 UNDER FORWARD ENTRY SUBFLOOR CRACKED.  INSTALLED NEW INTERCOSTAL PER SRM 51-00-00-012.
